# SDR C2XA97CL063

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15721
- Make and model: Emb EMB-120RT
- Aircraft serial: 120160
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001017
- Condition: Failed
- Location: Cockpit
- Part time: 12,644 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3283 - CREW REPORTED THAT AFTER TAKEOFF AND FLAPS WERE SELECTED TO 15 DEGREES, THEY RECEIVED SEVERAL WARNINGS, (CONTROL FAULT, ASYMMETRY AND DISAGREEMENT).  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE FLAP CONTROL UNIT IAW EMB120 MM 27-50-06.  OPERATIONAL CHECKS WERE SATISFACTORY IW EMB120 MM 27-50-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
